Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Anemia When You Are Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem that happens when you have a lower than normal amount of red blood cells (RBCs)
Ask the Experts

Anemia and HIV

Hi Dr. And thanks for your great Job especially on this site. My husband is HIV+ and I have tested recently HIV-, but I am still worried and have had two flu symptoms over a month, I am very tired sometime during the day, L have lost some of my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...six-month mark per the CDC testing guidelines, as you have had significant exposure to someone confirmed to be HIV positive. Anemia does not affect HIV test results. Normochromic anemia can be associated with a number of underlying conditions,... Read more »

Anemia and HIV drug Duovir

My Sister is pos for 6 yrs,for the last five yr she is taking Duovir(Zido+lami)for the last five year ,six month back(april-2005) her cd4 was 412 and hb was 12, from the last three month she was feeling tired ,last month(29-10-2005) her cd4 was 389...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,There are many potential causes of anemia in the setting of HIV disease and your sister's HIV specialist should be evaluating her to identify which underlying condition Read more »

Hiv and Anemia

Dr I was diagnose with severe anemia first and the they find out about my hiv status Cd count 20 , I start taking HIV medication for the last four weeks (Kaletra), I been gettig blood transfusion every two weeks I m getting my 4 one tomorrow, the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Your question should have been submitted to the Fatigue and Anemia Forum, but that's OK. I'll post the reply in both forums, OK? Sorry to hear you are having such a difficult time with your anemia. Read more »

anemia

Sorry to bother you again doctor Bob, but i have just read article about anemia and i am sure i have anemia, because all symptomes i have that are listed there and it was written in the article that anemia with HIV infected emans thst HIV...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...anemic. Women with less than 12 g/dL of hemoglobin (less than 14 g/dL for men) are anemic. There are many potential causes of anemia, ranging from nutritional deficiencies to HIV drugs, such as AZT. Your first step is to find out if indeed you... Read more »
Articles
AIDS InfoNet

Anemia

... What Is Anemia? What Causes Anemia? Anemia and HIV How Is Anemia Treated? The Bottom Line What Is Anemia? Anemia is a Read more »
The Well Project

Side Effects of HIV Drugs

...breath, and weakness in the arms and legs. If you notice any of these symptoms, call your health care provider right away. Anemia and Fatigue The term fatigue is used to describe feelings of exhaustion, sleepiness, and lack of energy. It is... Read more »
The Well Project

Gynecological Problems

...medical attention to determine the cause. It is important to check into all possible causes of amenorrhea. These may include anemia, pregnancy, ovarian cysts, opportunistic infections, menopause or other GYN conditions. Other factors may... Read more »
AIDS InfoNet

Hepatitis C and HIV

...drugs have some serious side effects, including flu-like symptoms, irritability, depression, and low red blood cell counts (anemia) or white blood cell counts. Talk with your health care provider about how to deal with side effects. Ribavirin... Read more »
Connect With Others

Help! Drugs or no Drugs? Options?

Posted by hblue23, 4 Replies
...excuse the long drawn out story, but I need help and I am scared. I just had a baby, she's 5 months old now. I was on the HIV meds for the pregnancy because it was necessary to protect her and it is known that your immune system is down while... Read more »

BIO-ALCAMID RECEIVES HEALTH CANADA APPROVAL!

Posted by bradford
...of HIV infection. The daily arsenal of antiretroviral drugs can take a tremendous toll on the quality of daily life causing anemia, extreme fatigue and severe gastrointestinal problems. With the addition of the facial disfigurement of... Read more »

why does the expert say 3 months or more?

Posted by Anonymous, 6 Replies
...Treatment Prevention Active Forums * Choosing Your Meds * Drug Resistance and Staying Undetectable * Fatigue and Anemia * Fusion Inhibitors * Hepatitis and HIV Coinfection * Managing Side Effects of HIV Treatment *... Read more »

???? A Question????

Posted by ilovemy2, 8 Replies
Hello everone. I was just wondering how long each of you have been living with this disease? And how has it been? Read more »